A note on Bézout modules

Misri, Muhamad Ali and Garminia, Hanni and Irawati, Irawati and Astuti, Pudji (2016) A note on Bézout modules. Far East Journal of Mathematical Sciences (FJMS), 99 (11). pp. 1723-1732. ISSN 0972-0871

[img]
Preview
Text
MS099111723.pdf

Download (174kB) | Preview
Official URL: http://www.pphmj.com/journals/fjms.htm

Abstract

All rings are commutative with identity and all modules are unital. In this paper, we investigate submodules of Bézout modules. The results obtained are then used to give some properties of faithful Bézout modules. We also give several properties of multiplication Bézout modules.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Ilmu Tarbiyah dan Keguruan > 4. Tadris Matematika
Depositing User: Jurusan Tadris Matematika
Date Deposited: 27 May 2020 11:21
Last Modified: 27 May 2020 11:21
URI: http://repository.syekhnurjati.ac.id/id/eprint/3363

Actions (login required)

View Item View Item